# SDR FDEA200809093780

- Difficulty date: September 9, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 148N3115
- Condition: Corroded
- Location: Apu Intake Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT PLATE RETAINER OF APU INTAKE DOOR CUT-OUT BESIDE STA 1787.45 UPPER RT BULKHEAD.  REMOVED AND REPLACED FWD SKIN STRAP, AFT SKIN DOUBLER, BOTTOM ANGLE SUPPORT IAW SRM 51-40-02 AND MFG BLUEPRINT 148N3138  THIS IS CLASSIFIED AS MAJOR REPAIR, NO FOLLOW-UP TRACKING REQUIRED .
